Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace: http://hdl.handle.net/2117/18702

A Whitehad algorithm for toral relatively hyperbolic groups
Kharlampovich, Olga; Ventura Capell, Enric
Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III; Universitat Politècnica de Catalunya. MD - Matemàtica Discreta
Àrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de grups
Toral relatively hyperbolic groups, Whitehead problem, automorphism
Group theory
Whitehead groups
Grups, Teoria de
Whitehead, Grups de
Classificació AMS::20 Group theory and generalizations::20F Special aspects of infinite or finite groups
Electronic version of an article published as International journal of algebra and computation, Vol. 22, Issue 8, 2012, DOI: 10.1142/S0218196712400048 © World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijac
info:eu-repo/semantics/submittedVersion
Artículo
         

Mostrar el registro completo del ítem

Documentos relacionados

Otros documentos del mismo autor/a

Bogopolski, Oleg; Ventura Capell, Enric
Bassino, Frederique; Martino, Armando; Nicaud, Cyril; Ventura Capell, Enric; Weil, Pascal
Gonzalez Meneses, Juan; Ventura Capell, Enric